MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Model Number C513
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The qc trace showed some high results and the calibration trace showed some errors.The field service engineer (fse) performed instrument checks and found no issues.The investigation found that the customer changed the sample probe on (b)(6) 2022 due to multiple aspiration alarms.The investigation determined that the cause of the event is consistent with insufficient customer maintenance.The investigation did not identify a product problem.
 
Event or Problem Description
There was an allegation of questionable a1c-2 tina-quant hemoglobin a1c gen.3 results for 1 patient sample on a cobas c513 analyzer commercial system.The initial hemoglobin a1c result was 12.5%.The sample was retested using hplc and the result was 4.9%.The results were reported outside of the laboratory.The reagent lot number is 61196701.The expiration date was requested but not provided.

Brand Name
COBAS C 513 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15892633
Report Number1823260-2022-03828
Device Sequence Number17445459
Product Code JJE
UDI-Device Identifier04015630942787
UDI-Public04015630942787
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC513
Device Catalogue Number07649142001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Initial Report FDA Received Date12/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown